Publicação: Stability of nonlinear system using takagi-sugeno fuzzy models and hyper-rectangle of LMIs
dc.contributor.author | Guedes, Jarbas Antônio | |
dc.contributor.author | Teixeira, Marcelo Carvalho Minhoto [UNESP] | |
dc.contributor.author | Cardim, Rodrigo [UNESP] | |
dc.contributor.author | Assunção, Edvaldo [UNESP] | |
dc.contributor.institution | CMCG - Colégio Militar de Campo Grande | |
dc.contributor.institution | Universidade Estadual Paulista (Unesp) | |
dc.date.accessioned | 2014-05-27T11:28:44Z | |
dc.date.available | 2014-05-27T11:28:44Z | |
dc.date.issued | 2013-04-01 | |
dc.description.abstract | This paper presents a theorem based on the hyper-rectangle defined by the closed set of the time derivatives of the membership functions of Takagi-Sugeno fuzzy systems. This result is also based on Linear Matrix Inequalities and allows the reduction of the conservatism of the stability analysis in the sense of Lyapunov. The theorem generalizes previous results available in the literature. © 2013 Brazilian Society for Automatics - SBA. | en |
dc.description.affiliation | CMCG - Colégio Militar de Campo Grande, Av. Presidente Vargas, 2800 Santa Carmélia, Campo Grande MS 79000-810 | |
dc.description.affiliation | Department of Electrical Engineering UNESP Univ Estadual Paulista Campus of Ilha Solteira, Av. José Carlos Rossi 1370, Ilha Solteira SP 15385-000 | |
dc.description.affiliationUnesp | Department of Electrical Engineering UNESP Univ Estadual Paulista Campus of Ilha Solteira, Av. José Carlos Rossi 1370, Ilha Solteira SP 15385-000 | |
dc.format.extent | 46-53 | |
dc.identifier | http://dx.doi.org/10.1007/s40313-013-0015-4 | |
dc.identifier.citation | Journal of Control, Automation and Electrical Systems, v. 24, n. 1-2, p. 46-53, 2013. | |
dc.identifier.doi | 10.1007/s40313-013-0015-4 | |
dc.identifier.issn | 2195-3880 | |
dc.identifier.issn | 2195-3899 | |
dc.identifier.lattes | 8755160580142626 | |
dc.identifier.lattes | 8879964582778840 | |
dc.identifier.lattes | 5062087380571462 | |
dc.identifier.orcid | 0000-0002-1072-3814 | |
dc.identifier.scopus | 2-s2.0-84879658719 | |
dc.identifier.uri | http://hdl.handle.net/11449/74909 | |
dc.language.iso | eng | |
dc.relation.ispartof | Journal of Control, Automation and Electrical Systems | |
dc.relation.ispartofsjr | 0,274 | |
dc.relation.ispartofsjr | 0,274 | |
dc.rights.accessRights | Acesso restrito | |
dc.source | Scopus | |
dc.subject | Linear Matrix Inequalities (LMIs) | |
dc.subject | Lyapunov stability | |
dc.subject | Takagi-Sugeno fuzzy models | |
dc.subject | Closed set | |
dc.subject | Linear matrix inequality (LMIs) | |
dc.subject | Stability analysis | |
dc.subject | Stability of nonlinear systems | |
dc.subject | Takagi Sugeno fuzzy models | |
dc.subject | Takagi Sugeno fuzzy systems | |
dc.subject | Time derivative | |
dc.subject | Linear matrix inequalities | |
dc.subject | Feedback control | |
dc.title | Stability of nonlinear system using takagi-sugeno fuzzy models and hyper-rectangle of LMIs | en |
dc.type | Artigo | |
dcterms.license | http://www.springer.com/open+access/authors+rights | |
dspace.entity.type | Publication | |
unesp.author.lattes | 8755160580142626 | |
unesp.author.lattes | 8879964582778840 | |
unesp.author.lattes | 5062087380571462[3] | |
unesp.author.orcid | 0000-0002-1072-3814[3] | |
unesp.campus | Universidade Estadual Paulista (UNESP), Faculdade de Engenharia, Ilha Solteira | pt |
unesp.department | Engenharia Elétrica - FEIS | pt |